RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 20, Number 2  


Bogolyubov's $R$-operation for local interactions
V. D. Gordevskii, O. V. Uvarov, I. Yu. Chudinovich, V. A. Shcherbina
147
Gauge fields for the $ISL(6,C)$ symmetry group
D. V. Volkov, V. I. Tkach
160
Euclidean-covariant representations of the nonrelativisitic current group
E. V. Damaskinsky
170
Generalization of Wigner's theorem on symmetries in the $C^*$-algebraic approach
S. G. Kharatyan
177
Diagrammatic analysis of the fourth Legendre transform
A. N. Vasil'ev, A. K. Kazanskii, Yu. M. Pis'mak
181
Integral representation for electromagnetic form factors of two-particle systems
A. I. Kirillov
194
General formulas and selection rules for a conformally covariant expansion of an operation product
Dao Vong Dyc
202
Properties of unitary and nonunitary $S$-matrix on the basis of causality and the completeness condition of wave functions
V. S. Ol'khovskii
211
Strong convexity of the pressure for lattice systems of classical statistical physics
R. L. Dobrushin, B. S. Nakhapetian
223
Asymptotically exact solutions for Fermi systems
I. V. Simenog
235
Construction of kinetic equations for nonequilibrium quantum systems
G. O. Balabanyan
250
Diagrammatic technique for calculating nonlinear susceptibilities
V. Ya. Demikhovskii, A. P. Kopasov
265
Basis functions for investigating collective motions of nuclei
D. Ch. Perkauskas, A. K. Petrauskas, L. Yu. Sabalyauskas
274
First-order function for semirelativistic atomic equation
L. N. Ivanov, E. P. Ivanova
282
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019